Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

RATIONALITY OF THE HILBERT SERIES OF HOPF-INVARIANTS OF FREE ALGEBRAS

Author(s):
Ferreira, Vitor O. [1] ; Murakami, Lucia S. I. [1]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Dept Math, Inst Math & Stat, BR-05314970 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Proceedings of the American Mathematical Society; v. 142, n. 3, p. 821-826, MAR 2014.
Web of Science Citations: 0
Abstract

It is shown that the subalgebra of invariants of a free associative algebra of finite rank under a linear action of a semisimple Hopf algebra has a rational Hilbert series with respect to the usual degree function whenever the ground field has zero characteristic. (AU)

FAPESP's process: 10/50347-9 - Algebras, representations e applications
Grantee:Ivan Chestakov
Support type: Research Projects - Thematic Grants
FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants